# SDR 0202879883

- Difficulty date: September 3, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- Aircraft time: 54,805 hours, 53,438 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621228
- Part serial: 13318
- Condition: Failed
- Location: Tailcone
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER ATTEMPTED TO LOWER REAR STAIRWAY AND DROPPED THE TAIL CONE INSTEAD.  TAIL CONE EVACUATION SLIDE DID NOT DEPLOY OR INFLATE.  REPLACED THE SLIDE AND THE TAIL CONE.  AIRCRAFT RETURNED TO SERVICE.
